# SDR SWAA2016021649060

- Difficulty date: January 28, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BAFFLE ATTACH CLIP CRACKED AT BS 500C, STRINGER 26R.  R & R CLIP IAW SRM & DWG.
